# SDR SIMA20130422002

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 27,244 hours, 19,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3739 THE CREW REPORTED THE EMERGENCY LIGHT WAS NOT A HOLDING CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNITS IAW CRJ-700 AMM 33-51-17.  THE OPERATIONAL TESTS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
